Mass transport problem and derivation

Volume 26 / 1999

Nacereddine Belili, Henri Heinich Applicationes Mathematicae 26 (1999), 299-314 DOI: 10.4064/am-26-3-299-314


A characterization of the transport property is given. New properties for strongly nonatomic probabilities are established. We study the relationship between the nondifferentiability of a real function f and the fact that the probability measure $λ_{f*}:=λ◦(f*)^{-1}$, where f*(x):=(x,f(x)) and λ is the Lebesgue measure, has the transport property.


  • Nacereddine Belili
  • Henri Heinich

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image